Generalized Solution to a Semilinear Hyperbolic System with a Non-Lipshitz Nonlinearity.
Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 255-262 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Mots-clés : Colombeau's algebra
@article{MOMA_1998__125_4_178812,
     author = {M. Nedeljkov and Stevan Pilipovic},
     title = {Generalized {Solution} to a {Semilinear} {Hyperbolic} {System} with a {Non-Lipshitz} {Nonlinearity.}},
     journal = {Monatshefte f\"ur Mathematik},
     pages = {255--262},
     year = {1998},
     volume = {125},
     number = {4},
     zbl = {0908.35073},
     url = {http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178812/}
}
TY  - JOUR
AU  - M. Nedeljkov
AU  - Stevan Pilipovic
TI  - Generalized Solution to a Semilinear Hyperbolic System with a Non-Lipshitz Nonlinearity.
JO  - Monatshefte für Mathematik
PY  - 1998
SP  - 255
EP  - 262
VL  - 125
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178812/
ID  - MOMA_1998__125_4_178812
ER  - 
%0 Journal Article
%A M. Nedeljkov
%A Stevan Pilipovic
%T Generalized Solution to a Semilinear Hyperbolic System with a Non-Lipshitz Nonlinearity.
%J Monatshefte für Mathematik
%D 1998
%P 255-262
%V 125
%N 4
%U http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178812/
%F MOMA_1998__125_4_178812
M. Nedeljkov; Stevan Pilipovic. Generalized Solution to a Semilinear Hyperbolic System with a Non-Lipshitz Nonlinearity.. Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 255-262. http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178812/